BibTeX record: journals/ijsysc/MoriK00

download as .bib file

@article{DBLP:journals/ijsysc/MoriK00,
  author    = {Takehiro Mori and
               Hideki Kokame},
  title     = {Sufficient conditions for Hurwitz polynomials and their application
               to the stability of a polytope of polynomials.},
  journal   = {Int. J. Systems Science},
  year      = {2000},
  volume    = {31},
  number    = {3},
  pages     = {385--390},
  url       = {http://dx.doi.org/10.1080/002077200291226},
  doi       = {10.1080/002077200291226},
  timestamp = {Tue, 02 Sep 2014 23:23:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijsysc/MoriK00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}